How Much This Sucks

Kind_Sol's picture

I feel like just falling into my bed and not getting out for a couple months.

Food sits in my stomach like a lead brick, my head is always heavy, and my stomach is killing me. I have no idea what i have but i don't want any more of it i'll tell you that.

I've got a lot of work to get done at school, so if i stay home then i'll fall behind and might not graduate. This is bullshit! I'm never sick until i need to be healthy, but when my well being has no effect on anything i'm healthy as a horse!

Also, i'm a little concerned. My psychiatrist is perscribing me a medication, and i'm pretty worried about it affecting my mental skills. I had heard of people losing their creativity when they start taking psych meds. If i lose that part of me, i can't write any more jokes, and that means my whole dream of stand up comedy would be shot.

Any reassurance would be appreciated.

Thanks,
Jack

Comments

Just Dave's picture

It depends on the drug...

But if stand up comedy and humor are that important to you, I bet you can overcome the side effects.

Besides, you'll have plenty of time to work towards your goals; a lot of stand up comedians are in their thirties and fourties.

MacAvity's picture

Wait, what?

Why is a psychiatrist prescribing you anything for a stomach ailment? Why do you even have a psychiatrist if you're not on any psych meds?